Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 235790, 10 pages
http://dx.doi.org/10.1155/2015/235790
Research Article

A Partitioning Based Algorithm to Fuzzy Tricluster

School of Computer Science and Technology, Henan Polytechnic University, Jiaozuo, Henan 454000, China

Received 17 October 2014; Revised 30 December 2014; Accepted 1 January 2015

Academic Editor: Zhan Shu

Copyright © 2015 Yongli Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongli Liu, Tengfei Yang, and Lili Fu, “A Partitioning Based Algorithm to Fuzzy Tricluster,” Mathematical Problems in Engineering, vol. 2015, Article ID 235790, 10 pages, 2015. https://doi.org/10.1155/2015/235790.